# SDR SWAA2023122033576

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N8795L
- Make and model: Boeing 737-8
- Aircraft serial: 67785
- Aircraft time: 3,242 hours, 1,639 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Zn 500 Left Wing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC SYSTEM A SHORTLY AFTER TAKE-OFF FOUND STS MSG SPOILER PAIR 2/11 & 4/9 MX MSG'S 27-01570 27-01640 & 27-01590 C/W IFIM 27-61-00-810-845852 & 847 ALL FAULTS CLEARED.<[01] REMOVED AND REPLACED #4 SPOILER ACTUATOR IAW AMM 27-1-51. FILTERS CHANGED AND NO EVIDENCE OF METAL FOUND. EV # E029579;[02] REMOVED AND REPLACED #4 SPOILER ACTUATOR IAW AMM 27-1-51. FILTERS CHANGED AND NO EVIDENCE OF METAL FOUND. EV # E029579;[03] CORRECTION TO AMM REFEWRENCE REPLACED #4 SPOILER ACTUATOR PER AMM 27-61-51;[04] FOUND STS MSG SPOILER PAIR 2/11 & 4/9; MX MSG'S 27-01570; 27-01640 & 27-01590 C/W IFIM 27-61-00-810-845;852 & 847 ALL FAULTS CLEARED.
